1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - Gas, Cramps, Stomach Ache, Testicle Pains

Discussion in 'Methamphetamine' started by painedbee, Dec 17, 2011.

  1. painedbee

    painedbee Newbie

    Age:
    45
    Reputation Points:
    0
    Joined:
    Dec 17, 2011
    Messages:
    1
    So my ex boyfriend started using meth about 8 months ago. He likes to do it on weekends before going out to meet new guys. Problem is: Lately his causes him stomach ache (lower stomach by pubic hair), gives him gas & constipation and even makes his testicles hurt. Sometimes the pain is so bad it takes the fun out of it for him. He knows hyrdration is suggested but it only seems like a partial answer. What can he do do avoid sever pain in stomach and balls as well as gas cramps?
     
  2. Alfa

    Alfa Productive Insomniac Staff Member

    Age:
    116
    Reputation Points:
    12,294
    Joined:
    Jan 14, 2003
    Messages:
    30,144
    Gender:
    Male
    Location:
    The Netherlands
    This doesn't sound related to meth, but rather like a different issue. The area you describe has lymph nodes, prostate, urinary system and bowels. Not the stomach. This is really something a doctor should look at. Specifically check if there is a bacterial infection or virus.
    Its possible that the use of meth weakens his health and thereby gives the issue at play, the opportunity to break out.
     
  3. zerocool1

    zerocool1 Newbie

    Age:
    24
    Reputation Points:
    0
    Joined:
    Sep 18, 2012
    Messages:
    3
    I don't know what it is but I have the EXACT same thing. Gas but its hard t

    zerocool1 added 17 Minutes and 57 Seconds later...

    To push out and it feels like I'm going to get a hernia or something and my testicles hurt especially if I get dope dick after I get turned on. I've been doing meth for years but this only started happening after I started using heavily. I think it's from a lack of water and lack of food. I also think that meth somehow affects your pelvic floor muscles from lack of circulation which causes dope dick. Also meth is a stimulant and your being stimulated without realizing it which causes your prostate to fill with semenal fluid so you have a feeling that you need to shit so you try but it's you don't get anything out because your dehydrated and haven't been eating enough to keep your gi track moving so you sit and strain your muscles trying to shit and just get sore everywhere. One time this happened and I didn't eat for like a week and it kept feelin like it had to shit but I would try and only this goo stuff came out I'm guessing it was from my prostate but I continued doing it until I had painful bloody diarrhea every hour or so I still don't know what happened or if I have something wrong with me or not I've Been looking for answers but this is like the only one I could find and it's from last year.... Idk if you still need the answer or not but this is all just my hypothesis on the matter
     
    Last edited: Nov 20, 2012
  4. illy

    illy Newbie

    Reputation Points:
    -25
    Joined:
    Mar 20, 2010
    Messages:
    34
    Me too! Well, I get gas but i haven't had any cramps or pain. I don't eat or drink much when using so its weird (funny) to me that a chemical drug like meth, vaporized and inhaled, gives me gas. I have read other posts of people saying it gives them gas and testicle pain.

    I have only been using for a couple months, but in my opinion, meth is toxic to humans, and a poison. I use everyday and I already have serious breathing issues. terrible cough, lung capacity has diminished significantly, and shortness of breath. And I'm an ex-marathon runner! I cant even go up the stairs to my bedroom with getting out of breath! I gotta quit this shit.
     
  5. squirrel36

    squirrel36 Newbie

    Reputation Points:
    -45
    Joined:
    Oct 14, 2012
    Messages:
    26
    Swims boyfriend has also been complaining about that.he says he gets a pain like where your appendix is and then when he's horny or just done cumming he's ball starts hurting...idk what it is. I suggested a uti or just not hydrated enough. But also that he needs to get checked at the doctor asap Bcuz he has been doing this for so long I'm worried for he's health
     
  6. allnighter

    allnighter Silver Member

    Reputation Points:
    0
    Joined:
    Sep 3, 2012
    Messages:
    83
    I have the same issues. The painful balls went away after a month or two. Had never experienced that until this last run. But the gas is ridiculous. I can burp huge burps for hours. Annoying.
     
  7. Jack Charles

    Jack Charles Mercury Member

    Reputation Points:
    -40
    Joined:
    Nov 11, 2012
    Messages:
    81
    I would definitely stop doing the meth if he wants to feel better. That seems kind of obvious to me in my honest opinion. You can't have everything, I.e. you can't be getting high on meth AND expect your body to be OK also. It's kind of a trade off in my humble humble opinion. It's like saying, I want to be a United States citizen, derive all the benefits that come with being a citizen AND be immune from taxes and the law...